MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR PROG VALVE INLINE W SG; CHPV WITH SG

INTEGRA LIFESCIENCES SWITZERLAND SAR PROG VALVE INLINE W SG; CHPV WITH SG
Model Number 82-3832
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Headache (1880)
Date of Event 03/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A physician reported a hakim valve (id 823832) was implanted via ventriculo-peritoneal (vp) shunt in 2016 with unknown setting.The patient visited the outpatient clinic on march 23, 2023 with headache.Then she visited again on (b)(6) 2023.An imaging diagnosis confirmed further extreme ventriculomegaly and with headache.The entire shunt system was checked, 3dct showed that the catheter at the proximal end of the valve was almost torn and slightly connected.On (b)(6) 2023, only the torn portion of the proximal catheter was removed, and the proximal catheter was reconnected to the valve, ligated again, and the operation was completed.The valve remains implanted.
 
Additional Manufacturer Narrative
Hakim valve (id 823832) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16765718
Report Number3013886523-2023-00117
Device Sequence Number3061590
Product Code JXG
UDI-Device Identifier10886704041825
UDI-Public10886704041825
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number82-3832
Device Catalogue Number823832
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2023
Initial Report FDA Received Date04/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale